# SDR SWAA990767

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 6552290
- Condition: Obstruction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, DURING TAKEOFF, PRESSURIZATION AUTO FAIL LIGHT CAME ON, NO PRESSURIZATION CAPABILITY AT ALL.  DISCOVERED A PLASTIC TUBING DEBRIS OBSTRUCTING THE OUTFLOW VALVE TRAVEL.  REMOVED OBSTRUCTION, PRESSURIZED AIRCRAFT, OPS CHECKED GOOD PER MM.
